# SDR A6WA201543058

- Difficulty date: September 13, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 29,242 hours, 28,227 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Condition: Sticks
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB & AT CONSTANT AIRSPEED, NOTICED ELEVATOR CONTROL STICKING.  STICKING FELT WORSE AS WE INCREASED ALTITUDE UP TO CRUISE AT FL 250.  STICKING CONSISTENT BETWEEN BOTH PILOTS & AUTO PILOT ON & OFF, STICKING LASTED THROUGHOUT CRUISE.  AIR TEMP -31 DEGREES.  STICKING DIMINISHED AS WE STARTED OUR DECENT.  STICKING NOT NOTICEABLE BELOW 11,000 FEET.  TEMPS STILL BELOW FREEZING.  STICKING FEELING WAS SIMILAR TO THRUST LEVERS WITH FRICTION LOCK ADJUSTED TO TIGHT.
